# SDR ASOA201100014

- Difficulty date: January 3, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 17,001 hours, 15,616 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SECOND OVERHEAD EMERGENCY LIGHT IS INOP.  REPLACED THE SECOND OVERHEAD EMERGENCY LIGHT BULB.  OPS CHECK GOOD.  DONE IAW THE AMM CHAPTER 33-51-16.
